# SDR MVH0064178

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 80321
- Condition: Malfunctioned
- Location: Main Rotor
- Part time: 4,003 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FOR SERVO JAM LIGHT INOPERATIVE.
